# SDR SWAA2020050442721

- Difficulty date: April 16, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB BETWEEN FRAME STATIONS 500H AND 500I HAS CRACKED ATTACH CLIP STA 500H STR 25R # 143A7502-154 / AT FWD CARGO STA. 500H/STR - 25R REMOVED AND REPLACED INTERCOSTAL ATTACH CLIP PER SRM 51-40-02P/N # 143A7502-154
